# SDR ASOA20130811361T

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE CARGO DOOR FWD LWR SIDE WAS FOUND WITH 3 NUTPLATES SURROUNED BY CORROSION.  MX CUT OUT THE DAMAGE AND INSTALL A FILLER WITH A INTERNAL DOUBLER IAW  EC 52-30-10304.
